# SDR UIEA2017072901376

- Difficulty date: July 31, 2017
- Submitted: July 31, 2017
- Operation: Air carrier
- Aircraft: N1361A
- Make and model: Boeing 767-31B
- Aircraft serial: 26265
- Aircraft time: 85,453 hours, 18,001 cycles
- System (JASC): 2121 · Air Distribution Fan
- Part: Attach Bracket
- Part number: 217T14391
- Condition: Broken
- Location: Cooling Fan
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO BAY,  AIR COOLING FAN AT BS 390, LT CLEVIS ATTACHMENT FOUND BROKEN.  THE ATTACH BRACKET WAS REMOVED AND REPLACED IAW AMM 20-11-00, REV 121.
